Return to search

An isoperimetric problem with variable end-points ... /

Thesis (Ph. D.)--University of Chicago, 1916. / Vita. "Private Edition Distributed by the University of Chicago Libraries." "Reprinted from American journal of mathematics, vol. XLI, no. 1, January, 1919." Includes bibliographical references. Also available on the Internet.

Identiferoai:union.ndltd.org:OCLC/oai:xtcat.oclc.org:OCLCNo/8885615
Date January 1900
CreatorsMerrill, Archibald Shepard,
Publisher[Baltimore,
Source SetsOCLC
LanguageEnglish
Detected LanguageEnglish

Page generated in 0.0026 seconds